TITLE

Optimization of Parameters of Stationary Models in a Unitary Space

AUTHOR(S)
Egorshin, A. O.
PUB. DATE
December 2004
SOURCE
Automation & Remote Control;Dec2004, Vol. 65 Issue 12, p1885
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Presented in the paper is a variational method of optimizing the coefficients of a vector difference equation with constant (matrix) complex coefficients, which approximates by one of its solution a prescribed finite sequence of complex vector equidistant counts. It is shown that an appropriate variational problem with unfastened boundaries is equivalent to the discovery of a chain of subspaces, which is generated by a polynomial in an isometric operator in an abstract Hilbert space. The chain is such that it is remote to a maximum from an arbiitrarily specified element of this space. To afford an effective recursion solution of the problem, use is made of counter processes of orthogonalization and special iterative procedures of optimizing the parameters of an equation that approximates the process under study in a finite observation interval.
ACCESSION #
15269741

 

Related Articles

  • The Maximum Entropy Production Principle and Linear Irreversible Processes. Županović, Paško; Kuić, Domagoj; Lošić, Željana Bonačić; Petrov, Dražen; Juretić, Davor; Brumen, Milan // Entropy;May2010, Vol. 12 Issue 5, p996 

    It is shown that Onsager's principle of the least dissipation of energy is equivalent to the maximum entropy production principle. It is known that solutions of the linearized Boltzmann equation make extrema of entropy production. It is argued, in the case of stationary processes, that this...

  • Analysis of correlations between atoms in terms of bivectors under coherent population trapping conditions. Il'ichev, L. V. // Journal of Experimental & Theoretical Physics;Apr2006, Vol. 102 Issue 4, p570 

    Description of states of quantum systems in terms of bivectors (in the general case, polyvectors) is proposed as an alternative to vectors in a Hilbert space. This approach is developed for slow atoms under coherent population trapping conditions (in a dark state). The field of local...

  • Increment-vector methodology: Transforming non-stationary... Chen, Zhao-Guo; Anderson, Oliver D. // Journal of Applied Probability;Mar1998, Vol. 35 Issue 1, p64 

    Presents a study that developed a general theory of increment-vectors which provided a more powerful transformation tool than mere simple differencing. Relationship between the classification of generalized increment-vector (GIV) and the classification of integrated stationary series;...

  • ON REGULAR VARIATION FOR INFINITELY DIVISIBLE RANDOM VECTORS AND ADDITIVE PROCESSES. Hult, Henrik; Lindskog, Filip // Advances in Applied Probability;Mar2006, Vol. 38 Issue 1, p134 

    We study the tail behavior of regularly varying infinitely divisible random vectors and additive processes, i.e. stochastic processes with independent but not necessarily stationary increments. We show that the distribution of an infinitely divisible random vector is tail equivalent to its...

  • Out-of-sample forecast errors in misspecific perturbed long memory processes. Arranz, Miguel A.; Marmol, Francesc // Statistical Papers;2001, Vol. 42 Issue 4, p423 

    Presents information on a study which examined the increase in forecast error due to the erroneous identification of a perturbed long-memory (PLM) model as a weakly stationary process. Discussion on the model; Analysis of the possible increase in forecast error due to the erroneous...

  • Stability results for Ekeland's ε variational principle for vector valued functions. Chen, G. Y.; Huang, X. X. // Mathematical Methods of Operations Research;1998, Vol. 48 Issue 1, p97 

    Abstract. In this paper, under the assumption that the nonconvex vector valued function f satisfies some lower semicontinuity property and bounded below, the nonconvex vector valued function sequence f[sub n], satisfies the same lower semicontinuity property and uniformly bounded below, and...

  • Structure and properties of Hughston's stochastic extension of the Schro¨dinger equation. Adler, Stephen L.; Horwitz, Lawrence P. // Journal of Mathematical Physics;May2000, Vol. 41 Issue 5 

    Hughston has recently proposed a stochastic extension of the Schro¨dinger equation, expressed as a stochastic differential equation on projective Hilbert space. We derive new projective Hilbert space identities, which we use to give a general proof that Hughston's equation leads to state...

  • Analytic Characterization for Hilbert–Schmidt Operators on Fock Space. Cai Shi Wang; Zhi Yuan Huang; Xiang Jun Wang // Acta Mathematica Sinica;Aug2005, Vol. 21 Issue 4, p787 

    In this paper we first introduce and investigate some special classes of nonlinear maps and get several useful results. Then, by using these results, we obtain analytic criteria for checking whether or not an operator defined only on the exponential vectors of a symmetric Fock space becomes a...

  • Singular dissipative stochastic equations in Hilbert spaces. Da Prato, Giuseppe; R�ckner, Michael // Probability Theory & Related Fields;Mar2009, Vol. 143 Issue 3/4, p659 

    A correction to the article "Singular Dissipative Stochastic Equations in Hilbert Spaces" that was published in a previous issue is presented.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics